Keywords = Fuzzy metric space
On ordered theoretic controlled fuzzy metric spaces

Articles in Press, Corrected Proof, Available Online from 30 January 2023

Khalil Javed; Fahim Uddin; Umar Ishtiaq; Choonkil Park; Muhammad Arshad

Fixed point theorems in non-Archimedean G-fuzzy metric spaces with new type contractive mappings

Articles in Press, Corrected Proof, Available Online from 29 March 2023

Razieh Farokhzad Rostami

Some common fixed point results of multivalued mappings on fuzzy metric space

Volume 13, Issue 1, February 2022, Pages 653-662

Mohit Kumar; Ritu Arora; Ajay Kumar

Weak subsequential continuity in fuzzy metric spaces and application

Volume 12, Issue 2, November 2021, Pages 1485-1496

Said Beloul; Anita Tomar; Sharma Ritu

Common fixed point theorems for occasionally weakly compatible mappings in Menger spaces and applications

Volume 3, Issue 2, June 2012, Pages 13-23

B. D. Pant; S. Chauhan

On fixed point theorems in fuzzy metric spaces using a control function

Volume 2, Issue 1, January 2011, Pages 50-57

C.T. Aage; J.N. Salunke